# SDR SIMA201011902

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 14,627 hours, 12,817 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AILERON, PCA ATTACH FITTING HAS DAMAGE FROM BOLT REMOVAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PCA ATTACH FITTING IAW ENGINEERING ORDER EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
